Volume 14, Number 4, October-December 2008
|Page(s)||795 - 801|
|Published online||30 January 2008|
Quasiconvex functions can be approximated by quasiconvex polynomials
Humboldt-Universität zu Berlin,
Mathematisch-Naturwissenschaftliche Fakultät II,
Institut für Mathematik,
DFG-Graduiertenkolleg 1128, Germany; email@example.com
Let W be a function from the real m×n-matrices to the real numbers. If W is quasiconvex in the sense of the calculus of variations, then we show that W can be approximated locally uniformly by quasiconvex polynomials.
Mathematics Subject Classification: 49J45 / 41A10
Key words: Stone-Weierstrass theorem / locally uniform convergence
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.